Diamagnetic susceptibility of an interacting electron gas

Singh, H. B. ; Pathak, K. N. (1975) Diamagnetic susceptibility of an interacting electron gas Physical Review B: Condensed Matter and Materials Physics, 11 (11). pp. 4246-4252. ISSN 1098-0121

Full text not available from this repository.

Official URL: http://prb.aps.org/abstract/PRB/v11/i11/p4246_1

Related URL: http://dx.doi.org/10.1103/PhysRevB.11.4246


The effects of exchange and correlations on the diamagnetic susceptibility of an interacting electron gas are investigated using the double-time Green's-function method. The equation of motion of the appropriate Green's function is linearized using a moment-conserving decoupling approximation. The many-body corrections to the diamagnetic susceptibility at metallic densities are found to be small. The present expression reduces to the exact result in the high-density limit. Many of the results of earlier calculations also follow from our expression for the diamagnetic susceptibility.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:55984
Deposited On:22 Aug 2011 12:54
Last Modified:22 Aug 2011 12:54

Repository Staff Only: item control page